Home » Frequently asked Questions on Health » Oral contraception pills

Oral contraception pills

Q: I have been taking the 'Saheli' contaceptive pills from 1996. Eversince, I have had very irregular periods, often with breaks of 2-3 months. Is it because of the pill?

A:Saheli (centchroman) can cause irregular periods and ovarian cysts in some cases. Get an ultrasound done, if possible you can stop saheli and shift to using condomes for 3 months and see if your cycles are regular. If they are irregular even then, see your gynaecologist.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

Mission Vision Campaign

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------